# SDR CALA2017052801633

- Difficulty date: May 28, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 50,936 hours, 21,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D31865309
- Part serial: 8260
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED AT PTP OPS TEST.   FOUND THE FWD LT EPSU INTERMITENT LOAD MESSAGES, REPLACED EPSU 10WL IAW AMM 33-51-38 PB401.  OK FOR SERVICE.
